# SDR 20010427CW003

- Difficulty date: March 23, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N10MB
- Make and model: Doug DC-10-30
- Aircraft serial: 47907
- Engine: Ge CF650C2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF650C2
- Part serial: 455393
- Condition: Contaminated
- Location: Nr 2
- Part time: 65,388 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING  A  CHECK,  BOROSCOPE INSPECTION,  FOUND METAL AT TAILPIPE OF NR 2 ENGINE.  METALLURGICAL ANALYSIS IDENTIFIED METAL TO BE INCONEL 718 AND SUGGESTED POSSIBEL SOURCE TO BE FROM LPT INTERSTAGE SEALS.AMOUNT OF METAL WAS SIGNIFICANT AND OEM RECOMMENDED ENGINE REPLACEMENT.
